Phencyclidine Poisoning

Theodore G. Tong, Neal L. Benowitz, Charles E. Becker, Peter J. Forni, Udo Boerner

Research output: Contribution to journalArticle

41 Scopus citations

Abstract

Phencyclidine hydrochloride abuse has become increasingly common and should be considered in patients with unexplained acute psychosis, dystonic reactions, status epilepticus, or coma. Two phencyclidine-intoxicated patients had bizarre combinations of disorientation, hallucination, agitation, and dyskinetic motor activity. Supportive care and reduction of sensory stimulation are the basis for management of the symptoms.

Original languageEnglish (US)
Pages (from-to)512-513
Number of pages2
JournalJAMA: The Journal of the American Medical Association
Volume234
Issue number5
DOIs
StatePublished - Nov 3 1975
Externally publishedYes

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Phencyclidine Poisoning'. Together they form a unique fingerprint.

  • Cite this

    Tong, T. G., Benowitz, N. L., Becker, C. E., Forni, P. J., & Boerner, U. (1975). Phencyclidine Poisoning. JAMA: The Journal of the American Medical Association, 234(5), 512-513. https://doi.org/10.1001/jama.1975.03260180052023